# SDR 2007FA0000381

- Difficulty date: April 4, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Engine time: 13,510 hours, 13,277 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 02R3022406
- Condition: Cracked
- Location: Rt Engine
- Part time: 13,510 hours, 13,277 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING SCHEDULED MAINTENANCE, REMOVED LT ENGINE EXHAUST STACK TO FACILITATE INSPECTING THE EXHAUST DUCT. FOUND CRACK FOLLOWING THE CIRCUMFERENCE OF THE SKI SLOPE. THE EXHAUST DUCT HAD SB 3380 COMPLIED WITH 514 HOURS EARLIER.POWER SECTION WAS REMOVED AND SENT FOR REPAIR.
